# SDR USAA040136

- Difficulty date: April 18, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 0972
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320401
- Condition: Corroded
- Location: Fuselage
- Part time: 15,683 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND SILL 2 INCHES BY 1.5 INCH BY .070 INCH AREA, L2 DOOR SILL, FRAME 66, Y1732.  REMOVED AND REPLACED SILL PER SRM 51-42-11, 53-41-14.  CORROSION LEVEL 2, TASK NR JA-260-53500.  (M)
